Author:
Kristina Krulić HimmelreichUniversity of Zagreb Faculty of Textile Technology, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Search for other papers by Kristina Krulić Himmelreich in
Current site
Google Scholar
PubMed
Close
Open access

In this paper we derive new inequalities involving the generalized Hardy operator. The obtained results generalized known inequalities involving the Hardy operator. We also get new inequalities involving the classical Hardy–Hilbert inequality.

  • [1]

    DRAGOMIR, S. S. On a reverse of Jessen’s inequality for isotonic linear functionals, JIPAM 2, 3 (2001), 047-01.

  • [2]

    HARDY, G. H., LITTLEWOOD, J. E. and PÓLYA G. Inequalities, 2nd edition, Cambridge University Press, Cambridge, 1967.

  • [3]

    KAIJSER, S., PERSSON, L.-E. and ÖBERG, A. On Carleman and Knopp’s Inequalities, J. Approx. Theory 117 (2002), 140151.

  • [4]

    KRULIĆ, K., PEČARIĆ, J. and PERSSON, L.-E. Some new Hardy–type inequalities with kernel, Math. Inequal. Appl. 12, 3 (2009), 473485.

    • Search Google Scholar
    • Export Citation
  • [5]

    KRULIĆ HIMMELREICH, K., PEČARIĆ, J. and POKAZ, D. Inequalities of Hardy and Jensen, Mono- graphs in Inequalities 6, Zagreb, Element, 2013.

    • Search Google Scholar
    • Export Citation
  • [6]

    KUFNER, A., MALIGRANDA, L. and PERSSON, L.-E. The prehistory of the Hardy inequality, Amer. Math. Monthly 113 (2006), 715732.

  • [7]

    KUFNER, A., MALIGRANDA L. and PERSSON, L.-E. The Hardy inequality – about its history and some related results, Vydavatelsky Servis Publishing House, Pilsen, 2007.

    • Search Google Scholar
    • Export Citation
  • [8]

    KUFNER, A., PERSSON, L.-E. and SAMKO N. Weighted Inequalities of Hardy Type, Second Edition, World Scientific Publishing Co, New Jersey, 2017.

  • [9]

    NICULESCU, C. and PERSSON, L.-E. Convex functions and their applications. A contemporary approach, CMC Books in Mathematics, Springer, New York, 2006.

    • Search Google Scholar
    • Export Citation
  • [10]

    NIKOLOVA, L., PERSSON, L.-E. and SAMKO N. Some new inequalities involving the Hardy operator, Mathematische Nachrichten 293, 2 (2020), 376385.

  • [11]

    PEČARIĆ, J., PROSCHAN, F. and TONG, Y. L. Convex functions, partial orderings, and statistical applications, Academic Press, San Diego, 1992.

    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém)
  • János PINTZ (Rényi Institute of Mathematics)
  • Ferenc SCHIPP (Eötvös University Budapest and University of Pécs)
  • Sándor SZABÓ (University of Pécs)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz)
  • Ferenc HARTUNG (University of Pannonia, Veszprém)
  • Ferenc WEISZ (Eötvös University, Budapest)

Editorial Board

  • György DÓSA (University of Pannonia, Veszprém)
  • István BERKES (Rényi Institute of Mathematics)
  • Károly BEZDEK (University of Calgary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs)
  • Vedran KRCADINAC (University of Zagreb) 
  • Željka MILIN ŠIPUŠ (University of Zagreb)
  • Margit PAP (University of Pécs)
  • Mihály PITUK (University of Pannonia, Veszprém)
  • Jörg THUSWALDNER (Montanuniversität Leoben)
  • Zsolt TUZA (University of Pannonia, Veszprém)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics)  - Chair
  • Gabriella BÖHM (Akadémiai Kiadó, Budapest)
  • György GÁT (University of Debrecen)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)